MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC IMS; PARTS BOX - LARGE

HU-FRIEDY MFG. CO. LLC IMS; PARTS BOX - LARGE
Model Number IMS-1273
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The open parts box was not found to have any chips or burrs.Some of the corners are not rounded, especially on the lid.The cut was suspected to be akin to a paper cut.An analysis of returns showed no returns for cut or sharp edges in the past 5 years.
 
Event or Problem Description
Customer reported that when the doctor opened a box of the product there was something sharp on the cassette and it cut her hand.

Brand Name
IMS
Common Device Name
PARTS BOX - LARGE
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer Contact
stephanie wasielewski
3232 n rockwell st.
chicago, IL 60618
8472574500
MDR Report Key24019722
Report Number1416605-2025-00016
Device Sequence Number10545647
Product Code FSM
UDI-Device Identifier10889950036409
UDI-Public(01)10889950036409
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K844002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMS-1273
Device Catalogue NumberIMS-1273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale